Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    taylor26's Avatar
    taylor26 is offline Member
    Join Date
    Jul 2005

    I've heard....5 'n tane

    I have been wondering this for a while but I hear people talking about B5 and accutane. Is there one better than the other? Are the side-effects a big contrast to eachother?

  2. #2
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    b5 is a vitimin accutane is harsh in sides can make your lips and skin very dry and your supposed to get bloodwork done,accutane is supposed to be good for results

  3. #3
    tonytone's Avatar
    tonytone is offline Registered User
    Join Date
    Apr 2004
    yeah, accutane is VERY harsh, but works extremely well..i took it in high school, even though my acne was never really that bad..accutane (isotretinoin) is related to vitamin a, and in the doses administered, basically "kills" sebacous glands..makes your skin and lips VERY dry..till this day i am addicted to blistex...but now i get maybe 1 zit every couple of months, and on cycle i might get 1 every month or so..but you should see the warning labels on this stuff.
    Last edited by tonytone; 08-10-2005 at 03:04 PM.

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    I have seriously tried everything. I just started accutane last week. So far I am impressed but yes, My lips are dry, my skin is peeling.. That sucks, but it's better than my back breaking out. Be careful with Accutane!!!

  5. #5
    Hazard's Avatar
    Hazard is offline AR-Elite Hall of Famer
    Join Date
    Mar 2004
    either go with HIGH dose B5 or LOW DOSE accutane.....

    If you take B5 - start it 1 month before cycle at about 2500mg's/day - then when you start your cycle run between 5-10g's/day..... If this doesn't work for you.... then i would say accutane is going to be the only thing that can help you lol.

    If you take accutane - use no more than 20mg's/day. Anything mroe than that is just not needed in my honest opinion. I had SEVER acne (diagnosed by a dermatologist) but i was refused accutane anyways..... When i started my 1st run with accutane (not to my derm's knowledge) I ran 1/4 of the recommened dosage each day (20mg's). Within 2 weeks i was cleared up quite nicely.

    Dermatologists often recommend 80mg's a day and ahve you go for regular bloodwork..... this sure destroys acne... and the glads that produce oil! Since your probably not going to be getting bloodwork done every other week or so..... i recommend going with the lower dosage. Plus your wallet wont feel it as much with the lower dosage

    Failure is not and option..... ONLY beyond failure is - Haz

    Think beyond yourselves and remember this forum is for educated members to help advise SAFE usage of AAS, not just tell you what you want to hear
    - Knockout_Power


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts